P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 40, Issue 1

Morrey-type Banach spaces, maximal operator and Fourier multipliers
by Vagif S. Guliyev, Zhijian Wu and Ying Xiao
313
On approximation properties of generalized parabolic potentials
by Şeyda Keleş and Simten Bayrakçı
1427
On discreteness of the spectrum of a high order differential operator in multidimensional case
by Araz R. Aliev and Elshad H. Eyvazov
2835
Structure of the root subspaces and oscillation properties of the eigenfunctions of completely regular Sturmian systems
by Ziyatkhan S. Aliyev and Elmin A. Agayev
3643
Improved inverse theorems in weighted Smirnov classes
by Daniyal M. Israfilov and Ahmet Testici
4454
On atomic decomposition for Hardy classes with respect to degenerate exponential systems
by Sabina R. Sadigova and Zaur A. Kasumov
5567
A new iterative projection method for approximating fixed point problems and variational inequality problems
by Ibrahim Karahan and Murat Ozdemir
6879
Existence and nonexistence of global solution of Cauchy problem for a class of system of semi-linear hyperbolic equations of fourth order with damping
by Akbar B. Aliev and Vusala F. Guliyeva
8092
Weighted inequalities for Dunkl fractional maximal function and Dunkl fractional integrals
by Yagub Y. Mammadov
93103
Maximal operators associated with Gegenbauer expansions on the half-line. I
by Elman J. Ibrahimov
104121
Two-weighted inequality for $p$-admissible $B_{k,n}$--singular operators in weighted Lebesgue spaces
by Vagif S. Guliyev, Fatai A. Isayev and Zaman V. Safarov
122146
Two-weighted inequality for certain sublinear operator in weighted Musielak-Orlicz spaces
by Rovshan A. Bandaliev and Abdulla H. Isayev
147158

© 2016 Institute of Mathematics and Mechanics